Advanced Search
Article Contents
Article Contents

Space-time block codes from nonassociative division algebras

Abstract Related Papers Cited by
  • Associative division algebras are a rich source of fully diverse space-time block codes (STBCs). In this paper the systematic construction of fully diverse STBCs from nonassociative algebras is discussed. As examples, families of fully diverse $2\times 2$, $2\times 4$ multiblock and $4\times 4$ STBCs are designed, employing nonassociative quaternion division algebras.
    Mathematics Subject Classification: 11T71, 68P30, 17A35.


    \begin{equation} \\ \end{equation}
  • [1]

    S. M. Alamouti, A simple transmit diversity technique for wireless communications, IEEE J. Selected Areas Commun., 16 (1998), 1451-1458.doi: 10.1109/49.730453.


    A. A. Albert, Quadratic forms permitting composition, Ann. Math., 43 (1942), 161-177.doi: 10.2307/1968887.


    A. A. Albert, On the power-associativity of rings, Summa Brasil. Math., 2 (1948), 21-32.


    S. C. Althoen, K. D. Hansen and L. D. Kugler, C-associative algebras of dimension $4$ over R, Algebras Groups Geom., 3 (1986), 329-360.


    J.-C. Belfiore and G. Rekaya, Quaternionic lattices for space-time coding, in "Proceedings of the Information Theory Workshop,'' IEEE, Paris, (2003).


    J.-C. Belfiore, G. Rekaya and E. Viterbo, The golden code: a $2 \times 2$ full-rate space-time code with nonvanishing determinants, IEEE Trans. Inform. Theory, 51 (2005), 1432-1436.doi: 10.1109/TIT.2005.844069.


    G. Berhuy and F. Oggier, "Introduction to Central Simple Algebras and their Applications to Wireless Communication,'' AMS Surveys and Monographs, to appear.


    G. Berhuy and F. Oggier, Space-time codes from crossed product algebras of degree $4$, in "Applied Algebra, Algebraic Algorithms and Error-Correcting Codes,'' Springer, Berlin, (2007), 90-99.doi: 10.1007/978-3-540-77224-8_13.


    G. Berhuy and F. Oggier, On the existence of perfect space-time codes, IEEE Trans. Inform. Theory, 55 (2009), 2078-2082.doi: 10.1109/TIT.2009.2016033.


    R. Bott and J. Milnor, On the parallelizability of the spheres, Bull. Amer. Math. Soc., 64 (1958), 87-89.doi: 10.1090/S0002-9904-1958-10166-4.


    E. Darpö, E. Dieterich and M. Herschend, In which dimensions does a division algebra over a given ground field exist?, Enseign. Math. (2), 51 (2005), 255-263.


    L. E. Dickson, Linear algebras with associativity not assumed, Duke Math. J., 1 (1935), 113-125.doi: 10.1215/S0012-7094-35-00112-0.


    P. Elia, B. A. Sethuraman and P. V. Kumar, Perfect space-time codes with minimum and non-minimum delay for any number of antennas, in "2005 International Conference on Wireless Networks, Communications and Mobile Computing,'' (2005), 722-727.doi: 10.1109/WIRLES.2005.1549496.


    H. Hasse, "Number Theory,'' translated from the third (1969) German edition, reprint of the 1980 English edition, Edited and with a preface by H. G. Zimmer, Springer-Verlag, Berlin, 2002.


    C. Hollanti, J. Lahtonen, K. Ranto and R. Vehkalahti, Optimal matrix lattices for MIMO codes from division algebras, in "2006 IEEE International Symposium on Information Theory,'' (2006), 783-787.doi: 10.1109/ISIT.2006.261720.


    C. Jiménez-Gestal and J. M. Pérez-Izquierdo, Ternary derivations of finite-dimensional real division algebras, Linear Algebra Appl., 428 (2008), 2192-2219.doi: 10.1016/j.laa.2007.11.019.


    J. Lahtonen, N. Markin and G. McGuire, Construction of multiblock space-time codes from division algebras with roots of unity as nonnorm elements, IEEE Trans. Inform. Theory, 54 (2008), 5231-5235.doi: 10.1109/TIT.2008.929963.


    H. Lu, Optimal code constructions for SIMO-OFDM frequency selective fading channels, in "Information Theory for Wireless Networks, 2007 IEEE Information Theory Workshop,'' (2007).


    J. S. Milne, "Algebraic Number Theory (v3.02),'' (2009), available online at www.jmilne.org/math/


    J. Neukirch, "Algebraic Number Theory,'' translated from the 1992 German edition and with a note by N. Schappacher, with a foreword by G. Harder, Springer-Verlag, Berlin, 1999.


    F. Oggier, On the optimality of the golden code, in "Information Theory Workshop, ITW '06,'' Chengdu, (2006), 468-472.


    F. Oggier, J.-C. Belfiore and E. Viterbo, Cyclic division algebras: a tool for space-time coding, Found. Trends Commun. Inform. Theory, 4 (2007), 1-95.doi: 10.1561/0100000016.


    F. Oggier, G. Rekaya, J.-C. Belfiore and E. Viterbo, Perfect space-time block codes, IEEE Trans. Inform. Theory, 52 (2006), 3885-3902.doi: 10.1109/TIT.2006.880010.


    S. Pumplün and V. Astier, Nonassociative quaternion algebras over rings, Israel J. Math., 155 (2006), 125-147.doi: 10.1007/BF02773952.


    R. D. Schafer, "An Introduction to Nonassociative Algebras,'' Dover Publications Inc., New York, 1995.


    B. Schmal, Diskriminanten, $\mathbbZ$-Ganzheitsbasen und relative Ganzheitsbasen bei multiquadratischen Zahlkörpern, Arch. Math. (Basel), 52 (1989), 245-257.


    S. Schmitt and H. G. Zimmer, "Elliptic Curves. A Computational Approach,'' with an appendix by A. Pethö, Walter de Gruyter & Co., Berlin, 2003.


    B. A. Sethuraman, Division algebras and wireless communication, Notices Amer. Math. Soc., 57 (2010), 1432-1439.


    B. A. Sethuraman, B. Sundar Rajan and V. Shashidhar, Full-diversity, high-rate space-time block codes from division algebras, IEEE Trans. Inform. Theory, 49 (2003), 2596-2616.doi: 10.1109/TIT.2003.817831.


    V. Tarokh, H. Jafarkhani and A. R. Calderbank, Space-time block codes from orthogonal designs, IEEE Trans. Inform. Theory, 45 (1999), 1456-1467.doi: 10.1109/18.771146.


    V. Tarokh, H. Jafarkhani and A. R. Calderbank, Correction to: "Space-time block codes from orthogonal designs'' [IEEE Trans. Inform. Theory, 45 (1999), 1456-1467], IEEE Trans. Inform. Theory, 46 (2000), 314.doi: 10.1109/TIT.2000.1282193.


    T. Unger and N. Markin, Quadratic forms and space-time block codes from generalized quaternion and biquaternion algebras, IEEE Trans. Inform. Theory, 57 (2011), to appear.


    W. C. Waterhouse, Nonassociative quaternion algebras, Algebras Groups Geom., 4 (1987), 365-378.


    K. Yamamura, The determination of the imaginary abelian number fields with class number one, Math. Comp., 62 (1994), 899-921.doi: 10.1090/S0025-5718-1994-1218347-3.

  • 加载中

Article Metrics

HTML views() PDF downloads(131) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint